# SDR AALA202109274269

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 33,288 hours, 3,884 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE EICAS MESSAGE CAME ON IN FLIGHT FOR 2 SECONDS. ALARM ALSO WENT OFF AT LAVATORY 1AR THEN WENT OFF AFTER 2 SECONDS. NO SIGN OF FIRE OR SMOKE. PERFORMED SMOKE TEST PER AMM 26-13-00 AND LAVATORY SMOKE DETECTION SELF TEST FOR LAVATORY 1AR PER AMM 26-13-00, BOTH TESTS PASSED. OK FOR SERVICE.
